# SDR WX0A201307121629

- Difficulty date: July 1, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N878GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53487
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD4002P
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EVACUATION LIGHTING SYS FOUND TO BE DEFECTIVE.  R & R BATTERIES IN POWER SUPPLY AND MADE ALL REQUIRED CORRECTIONS AND OPS CHECKED WAS ACCOMPLISHED IAW AMM 33-50-00, SYS OPS CHECKED NORMAL.  ACFT RETURNED TO SERVICE.
